# SDR CALA2023101703102

- Difficulty date: October 16, 2023
- Submitted: October 17, 2023
- Operation: Air carrier
- Aircraft: N819UA
- Make and model: Airbus A319-131
- Aircraft serial: 893
- Aircraft time: 76,135 hours, 32,924 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D5323094520000
- Condition: Corroded
- Location: Fwd Cargo, Fr34
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO, FR 34 RH STR. 41-42 FRAME SHEAR TIE, CORROSION PER HA ECO LCQ NR 9296616 (40616)  REMOVED AND REPLACED CLEAT FROM FR 34 BTW STRINGERS 41-42 RH IAW A319 SRM 51-42-11.
